# SDR AALA20151120011

- Difficulty date: November 20, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 18,949 hours, 7,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524OU33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT STATION 540 IS BROKEN, BL 0 - LBL 24.  INSTALLED NEW LT FLOORBOARD SUPPORT IAW AARD 51-10-05-01.
